An Extrapolation Method for the Quadrature of Functions with Singularities in the Vicinity of the Interval of Integration.
Numerische Mathematik, Tome 32 (1979), pp. 183-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1979__32_132604,
author = {P. Midy and Y. Yakovlev},
title = {An {Extrapolation} {Method} for the {Quadrature} of {Functions} with {Singularities} in the {Vicinity} of the {Interval} of {Integration.}},
journal = {Numerische Mathematik},
pages = {183--196},
year = {1979},
volume = {32},
zbl = {0386.65005},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__32_132604/}
}
TY - JOUR AU - P. Midy AU - Y. Yakovlev TI - An Extrapolation Method for the Quadrature of Functions with Singularities in the Vicinity of the Interval of Integration. JO - Numerische Mathematik PY - 1979 SP - 183 EP - 196 VL - 32 UR - http://geodesic.mathdoc.fr/item/NUMA_1979__32_132604/ ID - NUMA_1979__32_132604 ER -
%0 Journal Article %A P. Midy %A Y. Yakovlev %T An Extrapolation Method for the Quadrature of Functions with Singularities in the Vicinity of the Interval of Integration. %J Numerische Mathematik %D 1979 %P 183-196 %V 32 %U http://geodesic.mathdoc.fr/item/NUMA_1979__32_132604/ %F NUMA_1979__32_132604
P. Midy; Y. Yakovlev. An Extrapolation Method for the Quadrature of Functions with Singularities in the Vicinity of the Interval of Integration.. Numerische Mathematik, Tome 32 (1979), pp. 183-196. http://geodesic.mathdoc.fr/item/NUMA_1979__32_132604/